On Two-Dimensional Expanding Attractors of A-Flows

This is a preview of subscription content, log in to check access.

References

  1. 1.

    S. Smale, Bull. Amer. Math. Soc. 73, 747 (1967).

    MathSciNet  Article  Google Scholar 

  2. 2.

    M. Hirch, J. Palis, C. Pugh, and M. Shub, Invent. Math. 9, 121 (1970).

    Article  Google Scholar 

  3. 3.

    C. Pugh and M. Shub, Invent. Math. 11, 150 (1970).

    MathSciNet  Article  Google Scholar 

  4. 4.

    R. Williams, Publ. Math. IHES 43, 169 (1974).

    Article  Google Scholar 

  5. 5.

    E. V. Zhuzhoma, Izv. Vyssh. Uchebn. Zaved. Mat., No. 5, 16 (1982).

    Google Scholar 

  6. 6.

    E. V. Zhuzhoma and V. C. Medvedev, Mat. Sb. 193 (6), 83 (2002) [Sb. Math. 193 (6), 869 (2002)].

    Article  Google Scholar 

  7. 7.

    R. V. Plykin, Uspekhi Mat. Nauk 39 (6(240)), 75 (1984) [Russian Math. Surveys 39 (6), 85 (1984)].

    MathSciNet  Google Scholar 

  8. 8.

    V. Medvedev and E. Zhuzhoma, J. Dyn. Control Syst. 11 (3), 405 (2005).

    MathSciNet  Article  Google Scholar 

  9. 9.

    J. Franks and B. Williams, in Global Theory of Dynamical Systems, Lecture Notes in Math. (Springer-Verlag, Berlin, 1980), Vol. 819, pp. 158–174.

    Google Scholar 

  10. 10.

    G. A. Margulis, Uspekhi Mat. Nauk 22 (5), 169 (1967) [Russian Math. Surveys 22 (5), 164 (1967)].

    Google Scholar 

  11. 11.

    M. W. Hirch, C. C. Pugh, and M. Shub, Invariant Manifolds, in Lecture Notes in Math. (Springer-Verlag, Berlin, 1977), Vol. 583.

    Google Scholar 

  12. 12.

    G. K. Francis, Amer. Math. Monthly 90 (9), 589 (1983).

    MathSciNet  Google Scholar 

Download references

Funding

This work was supported by Laborarory of Dynamical Systems and Applications, National Research University Higher School of Economics, under grant of the Ministry of Education and Science of the Russian Federation (contract no. 075-15-2019-1931), except for the proof of Theorem 2, the work on which was supported by the Russian Science Foundation under grant 17-11-01041.

Author information

Affiliations

Authors

Corresponding authors

Correspondence to E. V. Zhuzhoma or V. S. Medvedev.

Additional information

Russian Text © The Author(s), 2020, published in Matematicheskie Zametki, 2020, Vol. 107, No. 5, pp. 787–790.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zhuzhoma, E.V., Medvedev, V.S. On Two-Dimensional Expanding Attractors of A-Flows. Math Notes 107, 854–857 (2020). https://doi.org/10.1134/S0001434620050144

Download citation

Keywords

  • Morse-Smale diffeomorphism
  • topological conjugacy
  • hyperbolic points